# SDR SWAA2020041326489

- Difficulty date: February 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB ANCHOR SUPPORT BASE BS 787 +5 STNGR L24 / REMOVED AND REPLACED ACB ANCHOR SUPPORT BASE AND FILLER AT BS787+5 STR 24L IAW DWG 146A9401; DWG 146A9405 & SRM 51-40-02-0G-0.
